# SDR JJBA20231030046

- Difficulty date: October 18, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 41,663 hours, 28,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1, LH ENTRANCE GUSSET BTW FR 65-68 ON FLOOR STRUCTURE FOUND CORRODED. AT RF1, LH ENTRANCE GUSSET BTW FR 65-68 REPLACED
